Is it possible to develop side effects of delusions and hallucinations a long time (years) after starting a psychotropic like clonazepam?

Hmmm . . . . Hallucinations are a rare but possible side effect of clonazepam. More often, withdrawal from it causes this. Results depend on the dose, and what other substances a person might be using. It's not uncommon for someone with an ongoing psychotic disorder to be prescribed Clonazepam for sleep, etc -- along with antipsychotic meds. Your info shows you're also on multiple antipsychotics + depakote.
Probably not but. That is a rarely reported side effect of this medication and i know of no studies that have looked at such symptoms years after discontinuation. However, it is hard to predict what might happen if there were comorbidities present at the time the medication was being taken, if the medication was not taken correctly, and if other meds were also taken at the same time.